# SDR UALA2010012600316

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2401
- Condition: Worn
- Location: R Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FORE FLAP, UPPER SKIN WORN AT NR8 SPOILER.   REPAIRED DAMAGE IAW REO-G13193.  THE REPAIR IS A MAJOR REPAIR IAW UA SRM.  IT RECEIVED STAGE 1 APPROVAL VIA FAA FORM 8100-9, DATED 20JAN10.  A NEW FAA FORM 8100-9 MUST BE ISSUED WITHIN 24 MONTHS FROM 20JAN10. DTA 10-003 HAS BEEN CREATED 094972TO TRACK THIS CONDITION. OK TO CF IAW UA EVA 73324.
